# SDR 99ZZZX1953

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3184P
- Make and model: Bell 206L-1
- Aircraft serial: 45774
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011120103
- Condition: Corroded
- Location: Main Rotor
- Part time: 538 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR REMOVED FOR INSPECTION, FOUND CORROSION ON SPLINES.  PITTING CORROSION IN SPLINES.  TRUNNION SCRAP 538.4 HOURS.
